# SDR VNAA2016081300013

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,525 hours, 25,106 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT MANAGEMENT SYSTEM INOPERATIVE.  MAINTENANCE PERFORMED OPS CHECK IAW AMM.  OPS CHECK GOOD, ACFT RELEASED FOR SERVICE.
